Alert archive / Montana / Tornado Warnings in 2010
Tornado Warning 13, NWS Billings, MT
NWS Billings, MT issued this tornado warning at Jun 21, 2010, 5:59 PM MDT for Powder River County, Rosebud County, Montana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2010, 5:59 PM MDT (23:59 UTC)
- Expired
- Jun 21, 2010, 6:30 PM MDT
- In force
- 31 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
Counties Powder River County, MT, Rosebud County, MT
The radar
The Billings radar (KBLX), 193 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:08 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 12.0 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
377
WFUS55 KBYZ 212359
TORBYZ
MTC075-087-220030-
/O.NEW.KBYZ.TO.W.0013.100621T2359Z-100622T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
559 PM MDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN POWDER RIVER COUNTY IN SOUTHEAST MONTANA...
SOUTHEASTERN ROSEBUD COUNTY IN SOUTHEAST MONTANA...
* UNTIL 630 PM MDT.
* AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF
ASHLAND...OR 32 MILES SOUTHEAST OF COLSTRIP...MOVING NORTHEAST AT
15 MPH.
* THE TORNADO WILL BE NEAR...
ASHLAND BY 620 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
SOUTHEASTERN MONTANA AND NORTH CENTRAL WYOMING.
&&
LAT...LON 4537 10629 4552 10640 4580 10608 4579 10605
4560 10580
TIME...MOT...LOC 2359Z 232DEG 15KT 4548 10629
$$1 follow-up statement
855
WWUS55 KBYZ 220013
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
613 PM MDT MON JUN 21 2010
MTC075-087-220030-
/O.CON.KBYZ.TO.W.0013.000000T0000Z-100622T0030Z/
POWDER RIVER MT-ROSEBUD MT-
613 PM MDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHEASTERN ROSEBUD AND NORTHWESTERN POWDER RIVER COUNTIES...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO SOUTH OF ASHLAND. THIS RADAR INDICATED TORNADO
WAS LOCATED 9 MILES SOUTH OF ASHLAND...OR 35 MILES SOUTHEAST OF
COLSTRIP...MOVING NORTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
SOUTHEASTERN MONTANA AND NORTH CENTRAL WYOMING.
&&
LAT...LON 4555 10633 4580 10608 4579 10606 4560 10580
4540 10623
TIME...MOT...LOC 0013Z 247DEG 16KT 4547 10620
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:15 PM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 21, 2:15 PM MDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
215 PM MDT MON JUN 21 2010
.SHORT TERM...VALID FOR TUE AND WED...
FILLING UPPER LOW PUSHING INTO NORTH CENTRAL MONTANA EARLY THIS
AFTERNOON. JET MAX WAS PUSHING INTO CENTRAL MONTANA ON THE FRONT
SIDE OF THE LOW. THIS JET WAS ALREADY TRIGGERING THUNDERSTORMS
OVER CENTRAL MONTANA. LOW LEVEL MOISTURE FROM ALL THE RAIN OF THE
LAST WEEK WAS CAUSING DEWPOINTS TO CLIMB WELL INTO THE 50S OVER
CENTRAL AND EASTERN ZONES. CAPES HAVE ALREADY CLIMBED TO 1500J/KG
OVER THE CENTRAL AND EAST. PLENTY OF BUOYANCY FOR THE ATMOSPHERE
ONCE THE WEAK MID LEVEL CAP ERODES. CAP EROSION WILL CAUSE QUICK
DEVELOPMENT OF STORMS AGAIN. THE SPEED SHEAR LOOKS STRONGER TODAY
COMPARED TO SUNDAY...ALTHOUGH THE DIRECTIONAL SHEAR DOES NOT
LOOKS AS IMPRESSIVE. WOULD EXPECT SEVERE THUNDERSTORMS TO DEVELOP
OVER CENTRAL ZONES EARLY THIS AFTERNOON. SOME SUPER CELLS WILL BE
POSSIBLE BUT MORE THEN LIKELY THE STORMS WILL EVOLVE INTO MULTI
CELL WITH THE PRIMARY THREAT BEING LARGE HAIL. PRECIPITABLE
WATERS WERE FROM .75 NEAR COLUMBUS TO 1.10 EAST OF BILLINGS...SO
STORMS WILL HAVE HEAVY RAIN ONCE AGAIN. FLASH FLOOD WATCH LOOKS
GOOD. ONE THING THAT WILL NEED TO BE WATCHED IS DRIER AIR ALOFT
MOVING IN ON SOUTHWEST. DEWPOINTS WERE FALLING INTO THE 30S AT
WEST YELLOWSTONE AND THE PARK...INCLUDING SOME OBSERVATIONS NEAR
THE EAST SLOPES. THIS MAY SERVE TO DRY OUT THE LOW LEVELS SOME AND
COULD CAUSE TO PUSH THE MAIN DEVELOPMENT NORTH AND EAST OF
BILLINGS. WILL HAVE TO WATCH THIS EVOLVE.
A COUPLE OF DIFFERENCES FROM YESTERDAY. THE SHEAR IS A LITTLE
DIFFERENT AS DISCUSSED ABOVE. ALSO...STORM MOTION LOOKS STRONGER
AND IS IN FACT EXPECTED TO BE 1.5 TO 2 TIMES GREATER. THIS MEANS
STORMS SHOULD MOVE FASTER TODAY. THAT BEING SAID...STILL EXPECT
AN ACTIVE DAY FROM AROUND BILLINGS EASTWARD. WILL BE INTERESTING
TO SEE HOW THIS EVOLVES AS THE STRONGEST DYNAMIC FORCING IS
DIRECTED OVER NORTHERN MONTANA...BUT THE DEEPEST SHEAR RESIDES
OVER THE SOUTH. WILL RELY ON WEAKER ENERGY COMING OFF THE
MOUNTAINS FOR DEVELOPMENT. THE COLD FRONT...CURRENTLY NEAR
COLUMBUS...WILL ALSO TRIGGER CONVECTION AS THE FRONT MOVES EAST.
WILL LIKELY HAVE A COMPLEX SHIFT OVER EASTERN MONTANA THIS
EVENING.
THE UPPER LOW FILLS COMPLETELY AND MOVES INTO NORTH DAKOTA
TUESDAY WHILE A SECONDARY WAVE MOVES INTO MONTANA TUESDAY
AFTERNOON. WEAK UPSLOPE FLOW COMBINED WITH THE SHORTWAVE ENERGY
AND WEAK CAPES NEAR 600JKG SHOULD PROMOTE A FEW CELLS TUESDAY
AFTERNOON AND EVENING. THE DEEPEST CAPE WILL RESIDE OVER SHERIDAN
COUNTY AND INTO THE FAR SOUTHEAST PART OF THE FORECAST
AREA...RIGHT TO THE NORTH OF THE COLD FRONTAL BOUNDARY THAT
SETTLES OVER NORTHERN WYOMING. WILL KEEP POPS GOING FOR TUESDAY
AND HIT THESE AREAS A LITTLE HARDER.
WEDNESDAY WILL BE OUR BEST CHANCE OF GETTING A DRY DAY THIS WEEK
AS AN UPPER RIDGE BUILDS IN AND THE FLOW ALOFT TURNS WEST.
TEMPERATURES SHOULD REBOUND AS A THERMAL RIDGE FORMS UNDERNEATH
THE MID LEVEL RIDGE. ANOTHER UPPER TROUGH WILL MOVE INTO IDAHO
WEDNESDAY NIGHT AND THIS PROMPTS SOUTHWEST FLOW. THIS FLOW WILL
BRING MORE MID LEVEL MOISTURE AND ENERGY INTO THE WEST FOR AN
INTRODUCTION FOR POPS AGAIN. HUMPHREY
.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...
MADE ONLY MINOR CHANGES TO THE EXTENDED FORECAST WHICH WERE MAINLY
IN THE FORM OF RAISING TEMPERATURES. ENERGY SEEN OFF THE BC COAST IN
WATER VAPOR IMAGERY EARLY THIS AFTERNOON WILL INDUCE A SW FLOW ALOFT
OVER THE AREA THU THROUGH FRI. THE TROUGH WAS FORECAST TO MOVE
THROUGH THE AREA IN THE SAT TIME FRAME ALTHOUGH MODELS DIFFERED
SOMEWHAT WITH THE TIMING OF THE SYSTEM. MODELS DID PUSH A COLD FRONT
THROUGH THE REGION FRI NIGHT AHEAD OF THE TROUGH. DID RAISE
TEMPERATURES OVER THE EASTERN ZONES AHEAD OF THE FRONT ON FRI WITH
STRONG THERMAL RIDGE IN PLACE. ALSO RAISED POPS FRI NIGHT DURING THE
FRONTAL PASSAGE. AN UPPER RIDGE MAY BUILD OVER THE REGION ON SUN
AHEAD OF ANOTHER PACIFIC TROUGH. THIS NEXT TROUGH WAS FORECAST TO
APPROACH THE AREA ON MON. HAVE RAISED TEMPERATURES SUN AND MON. ALSO
RAISED SOME MINS THROUGH THE PERIOD. ARTHUR
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS WILL DEVELOP AROUND KBIL AND KSHR THIS
AFTERNOON. THE PRECIPITATION WILL BECOME MORE WIDESPREAD AND
SPREAD E INTO KMLS AND KBHK LATER THIS AFTERNOON. CONDITIONS IN
THE SHOWERS AND THUNDERSTORMS WILL RANGE FROM MVFR TO LIFR. LARGE
HAIL AND WIND GUSTS IN EXCESS OF 55 KT WILL BE POSSIBLE WITH
THUNDERSTORMS FROM KBIL E THROUGH THE EVENING. THE THUNDERSTORMS
WILL MOVE E OUT OF THE AREA LATE THIS EVENING. SOME PATCHY FOG AND
STRATUS WILL BE POSSIBLE OVERNIGHT IN AREAS THAT RECEIVE RAIN.
LOCAL CONDITIONS WILL BE RESTRICTED TO MVFR/IFR IN ANY STRATUS
AND FOG. A WEAK UPPER TROUGH WILL CROSS THE AREA ON TUE BRINGING A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. MVFR/IFR CONDITIONS
WILL BE POSSIBLE IN THE PRECIPITATION. ARTHUR
&&
.PRELIMINARY POINT TEMP/POPS...
TUE WED THU FRI SAT SUN MON
-----------------------------------------------------------
BIL 051/076 053/080 057/082 059/079 053/077 056/082 057/085
32/T 11/U 22/T 22/T 22/T 22/T 22/T
LVM 041/074 043/080 048/079 049/071 048/074 048/080 049/081
22/T 12/T 22/T 22/T 42/T 22/T 22/T
HDN 051/078 053/081 053/087 056/083 055/083 055/088 056/089
33/T 21/U 22/T 22/T 22/T 22/T 22/T
MLS 054/078 056/081 058/086 060/086 057/080 057/083 058/084
62/T 21/U 22/T 32/T 32/T 22/T 22/T
4BQ 055/077 055/079 055/086 059/085 057/081 056/084 057/086
63/T 31/U 22/T 22/T 32/T 22/T 22/T
BHK 056/076 054/079 055/084 058/085 057/081 055/085 059/088
72/T 21/B 22/T 33/T 32/T 22/T 22/T
SHR 049/076 047/078 050/086 053/081 050/079 053/083 051/085
34/T 31/U 22/T 22/T 32/T 22/T 22/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
ZONES 29>33-35>38-57-58.
TORNADO WATCH 367 IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
ZONES 30>33-36>38-57-58.
WY...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
ZONE 99.
TORNADO WATCH 367 IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
ZONES 98-99.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jun 21, 2:25 PM MDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 225 PM MDT MON JUN 21 2010 MTZ028>042-056>058-063>068-WYZ098-099-222030- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 225 PM MDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL PUSH THROUGH THE FORECAST AREA THIS AFTERNOON THROUGH THIS EVENING. THUNDERSTORMS WILL DEVELOP ALONG THIS FRONT. SOME OF THESE STORMS MAY BECOME SEVERE FROM BILLINGS EAST AND SOUTHEAST. LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN WILL BE THE PRIMARY THREATS THROUGH THIS EVENING. MUCH OF THE AREA HAS RECENTLY RECEIVED SIGNIFICANT RAINFALL. ADDITIONAL RAINFALL WILL QUICKLY RUN OFF AND MAY LEAD TO FLASH FLOODING. STAY TUNED TO LOCAL MEDIA FOR ANY SEVERE WEATHER WARNINGS OR FLASH FLOOD WARNINGS INTO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 21, 4:55 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 455 PM MDT MON JUN 21 2010 MTZ038-220000- SOUTHERN BIG HORN MT- 455 PM MDT MON JUN 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BIG HORN COUNTY UNTIL 600 PM MDT... AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF FORT SMITH...OR 36 MILES NORTHEAST OF LOVELL...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL BIG HORN COUNTY. LAT...LON 4548 10761 4527 10736 4505 10785 4519 10801 TIME...MOT...LOC 2255Z 230DEG 11KT 4518 10783 RNL
Special weather statement, Jun 21, 5:06 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
506 PM MDT MON JUN 21 2010
MTZ038-057-220000-
NORTHERN BIG HORN MT-SOUTHERN BIG HORN MT-
506 PM MDT MON JUN 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIG HORN COUNTY UNTIL 600
PM MDT...
AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTH OF BUSBY...OR 37 MILES NORTH OF
SHERIDAN...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.
THIS STORM WILL BE NEAR...
BUSBY AROUND 535 PM MDT.
LAT...LON 4553 10702 4561 10690 4562 10674 4538 10674
4521 10698 4533 10717
TIME...MOT...LOC 2304Z 223DEG 19KT 4534 10697
HOOLEYSpecial weather statement, Jun 21, 5:51 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 551 PM MDT MON JUN 21 2010 MTZ035-038-057-220045- NORTHERN BIG HORN MT-SOUTHERN BIG HORN MT-YELLOWSTONE MT- 551 PM MDT MON JUN 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BIG HORN AND SOUTHERN YELLOWSTONE COUNTIES UNTIL 645 PM MDT... AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS 17 MILES NORTHWEST OF FORT SMITH...OR 27 MILES SOUTHEAST OF BILLINGS...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING. LAT...LON 4588 10817 4576 10770 4540 10813 4548 10862 TIME...MOT...LOC 2350Z 236DEG 31KT 4553 10808 HOOLEY
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:00 PM MDT | Severe Thunderstorm Warning | BYZ | Yellowstone | 60 min |
| Jun 20, 6:08 PM MDT | Severe Thunderstorm Warning | BYZ | Carter | 67 min |
| Jun 20, 6:12 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn | 63 min |
| Jun 20, 6:52 PM MDT | Flash Flood Warning | BYZ | Yellowstone | 3 hr |
| Jun 20, 7:09 PM MDT | Severe Thunderstorm Warning | BYZ | Carter, Fallon | 51 min |
| Jun 20, 7:09 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Rosebud, Treasure | 49 min |
| Jun 20, 7:21 PM MDT | Tornado Warning | BYZ | Big Horn, Rosebud | 24 min |
| Jun 20, 7:55 PM MDT | Flash Flood Warning | BYZ | Carter | 3 hr |
| Jun 20, 9:05 PM MDT | Flash Flood Warning | BYZ | Carter | 5 hr |
| Jun 20, 9:05 PM MDT | Special Weather Statement | BYZ | Rosebud | 55 min |
| Jun 21, 4:07 AM MDT | Flash Flood Watch | BYZ | Big Horn, Carter, Custer, Fallon, Musselshell, Powder River and 3 more | 19 hr |
| Jun 21, 11:58 AM MDT | Areal Flood Advisory | BYZ | Wheatland | 22 hr |
| Jun 21, 4:55 PM MDT | Special Weather Statement | BYZ | Big Horn | 65 min |
| Jun 21, 5:06 PM MDT | Special Weather Statement | BYZ | Big Horn | 54 min |
| Jun 21, 5:24 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Rosebud | 66 min |
| Jun 21, 5:49 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Powder River, Rosebud | 56 min |
| Jun 21, 5:51 PM MDT | Special Weather Statement | BYZ | Yellowstone | 54 min |
| Jun 21, 5:54 PM MDT | Tornado Warning | BYZ | Big Horn, Rosebud | 36 min |
Nearby
Tornado Warnings in Montana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.